# SDR 08FDEA00109

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15123345
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLE ON STA 365, RBL3, RBL7, RBL11, RB15, RBL19, RBL23,   RBL27, RBL31, RBL35, RBL39, RBL43, RBL47, RBL51.  CORROSION FOUND EXCEED SRM LIMITS. FLOORBEAM REPAIR CARRIED OUT IAW SRM 53-00-51 REV. 93, FIG. 201, REPAIR 1.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
